# SDR SWIA2025102000019

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 50,761 hours, 34,007 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: BR9500106
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT PASSENGERS MENTIONED A BURNT ORDER. CONFIRMED BY THE FLIGHT ATTENDANT. PASSENGERS IN ROW 16 COMPLAINED THAT THE FLOOR WAS Â€ŒREALLY HOTÂ€? AT THE SAME TIME. AFTER DEPLANING THE SMELL REMAINED.  (FLIGHT 6468)  APON ARRIVAL TO ACFT COULD SMELL A SLIGHT ELECTRIC ODOR. TROUBLESHOT IAW FIM 21-22-00-810-806. TURNED ON RECIRC FANS & RAN BOTH PACKS TO FULL HOT. ODOR NEVER REACHED FRONT OF ACFT. REMOVED FLOOR PANEL 171BLF. FOUND NO EVIDENCE OF BURNING OR SOURCE OF SMELL. REINSTALLED FLOOR PANEL 171BLF. FOUND THE CEILING LIGHT OVER 14AB WON'T LIGHT. BEGAN TROUBLESHOOTING SMELL & LIGHTS IAW FIM 33-21-00. OPENED PANEL FOR BALLAST & COULD INSTANTLY SMELL BURNING. R & R BALLAST IAW AMM 33-21-09. OPS CHECK GOOD.
